Earlier today I started my period. I had cramps all morning and on and off all day yesterday, so I figured this was my period. I am on the Ortho Evra patch. The only problem I am having is that this is nothing like any other period I have had while on the patch or the pill. So my question is: is it normal for a period to be this light even while on the pill?
-------------------- Thanks so much! Becca Posts: 136 | From: Baltimore, MD | Registered: Oct 2010
| IP: Logged |
Volunteer Assistant Director
Member # 90293
It's not unusual for bleeds to vary in amount. Sometimes, too, they can start off light and then get heavy. This is true even for people on hormonal birth control. There are other hormones that also affect the ovaries and uterus, so while hormonal birth control regulates a lot of things, it doesn't regulate everything.
In short, having your bleed start off lightly is nothing to be concerned about.
-------------------- Robin Posts: 6066 | From: Washington DC suburbs | Registered: Dec 2011
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.